Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 182, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 20, 2019, 8:34 AM EDT for Clarke County, Oconee County, Georgia. It took effect at Apr 20, 2019, 4:00 PM EDT. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2019, 8:34 AM EDT (12:34 UTC)
- In effect from
- Apr 20, 2019, 4:00 PM EDT
- Expired
- Apr 21, 2019, 4:52 AM EDT
- In force
- 13 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clarke County, GA, Oconee County, GA
The radar
The Atlanta radar (KFFC), 122 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Oconee River at US 78 at Athens (MOCG1). The gauge peaked at 19.65 ft at Apr 20, 2019, 8:00 PM EDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
674
WGUS42 KFFC 201234
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
834 AM EDT Sat Apr 20 2019
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Middle Oconee River near Athens affecting Clarke and Oconee
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
...Forecast Flooding Changed from Minor to Moderate Severity for the
following rivers in Georgia...
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC059-219-210234-
/O.NEW.KFFC.FL.W.0182.190420T2000Z-190421T1836Z/
/MOCG1.1.ER.190420T2000Z.190421T0600Z.190421T1236Z.NO/
834 AM EDT Sat Apr 20 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Middle Oconee River near Athens.
* From this afternoon until Sunday afternoon.
* At 7 AM Saturday the stage was 15.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by late this afternoon and
continue to rise to near 19.6 feet by after midnight. The
river will fall below flood stage by Sunday morning.
* At 20 feet...Moderate flooding begins. Flood waters flow from
behind Beechwood to the Macon Highway Bridge. One street in West
Athens is usually flooded at 20 feet.
&&
LAT...LON 3395 8352 3400 8347 3397 8340 3389 8335
3386 8335 3392 8344
$$
GAC059-133-219-210234-
/O.EXT.KFFC.FL.W.0180.190420T1855Z-190423T0645Z/
/PNFG1.2.ER.190420T1855Z.190422T0000Z.190423T0045Z.NO/
834 AM EDT Sat Apr 20 2019
...Forecast flooding increased from Minor to Moderate severity...The
Flood Warning continues for
The Oconee River near Penfield.
* Until late Monday night.
* At 8 AM Saturday the stage was 12.0 feet...and rising.
* Moderate flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 20.7 feet by Sunday evening. The river will fall
below flood stage by Monday evening.
* At 22 feet...Moderate flooding expands. Several farm access roads
begin to flood.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC167-303-319-210234-
/O.NEW.KFFC.FL.W.0183.190423T1300Z-190425T1525Z/
/OCNG1.1.ER.190423T1300Z.190424T1200Z.190425T0925Z.NO/
834 AM EDT Sat Apr 20 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Oconee River near Oconee.
* From Tuesday morning until Thursday morning.
* At 7 AM Saturday the stage was 5.7 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by late Tuesday morning and
continue to rise to near 18.3 feet by Wednesday early afternoon. The
river will fall below flood stage by Thursday morning.
* At 17 feet...Flood stage is reached. The water level reaches the
top of the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding of
woodlands near the river occurs.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$3 follow-up statements
728
WGUS82 KFFC 201753
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
153 PM EDT Sat Apr 20 2019
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
Flint River near Carsonville Hwy. 19 affecting Crawford...
Talbot...Taylor and Upson Counties
Yellow River near East Lithonia affecting DeKalb and Rockdale
Counties
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Molena affecting Meriwether and Pike Counties
Flint River near Thomaston affecting Talbot and Upson Counties
Middle Oconee River near Athens affecting Clarke and Oconee
Counties
GAC113-255-210753-
/O.EXT.KFFC.FL.W.0137.000000T0000Z-190422T1130Z/
/GRFG1.1.ER.190419T1716Z.190420T0800Z.190422T0530Z.NO/
153 PM EDT Sat Apr 20 2019
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The Flint River near Griffin Hwy. 16.
* Until Monday morning.
* At 1 PM Saturday the stage was 15.6 feet and falling.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by early
Monday morning.
* At 16 feet...Minor flooding expands further into the woodlands...
fields and pasture upstream and downstream from the gage on Georgia
Highway 16 or Newnan Road. The backyards of homes at the end of
Landing Way upstream from the bridge will be flooded with around 3
feet of water.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC199-231-210753-
/O.CON.KFFC.FL.W.0172.000000T0000Z-190422T1227Z/
/MOLG1.1.ER.190420T0739Z.190421T0600Z.190422T0627Z.UU/
153 PM EDT Sat Apr 20 2019
The Flood Warning continues for
The Flint River near Molena.
* Until Monday morning.
* At 1 PM Saturday the stage was 28.3 feet and steady.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 28 feet.
* The river will continue rising to near 30.9 feet by after midnight
tomorrow. The river will fall below flood stage early Monday
morning.
&&
LAT...LON 3316 8454 3316 8447 3297 8449 3291 8446
3287 8452 3297 8457
$$
GAC263-293-210753-
/O.CON.KFFC.FL.W.0181.000000T0000Z-000000T0000Z/
/TMSG1.1.ER.190420T0248Z.190420T1400Z.000000T0000Z.NO/
153 PM EDT Sat Apr 20 2019
The Flood Warning continues for
The Flint River near Thomaston.
* Until further notice.
* At 1 PM Saturday the stage was 12.4 feet and steady.
* Minor flooding is occurring.
* Flood stage is 11 feet.
&&
LAT...LON 3291 8447 3280 8430 3276 8437 3287 8453
$$
GAC079-263-269-293-210753-
/O.EXT.KFFC.FL.W.0179.000000T0000Z-190423T1614Z/
/CLUG1.1.ER.190420T0831Z.190422T0600Z.190423T1014Z.NO/
153 PM EDT Sat Apr 20 2019
...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
The Flint River near Carsonville Hwy. 19.
* Until Tuesday afternoon.
* At 1 PM Saturday the stage was 20.9 feet and rising.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 18 feet.
* The river will continue rising to near 23.1 feet by early Monday
morning. The river will fall below flood stage Tuesday morning.
* At 24 feet...Minor flooding expands further into the woodlands
and fields along the river upstream and downstream from the gage on
U.S. Highway 19. The flood waters will be up to 6 feet deep over
the top of the boat ramp and cover a portion of the access road by
the bridge on the Taylor County side of the river.
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$
GAC059-219-210753-
/O.CON.KFFC.FL.W.0182.000000T0000Z-190421T1824Z/
/MOCG1.1.ER.190420T1649Z.190421T0000Z.190421T1224Z.NO/
153 PM EDT Sat Apr 20 2019
The Flood Warning continues for
The Middle Oconee River near Athens.
* Until Sunday afternoon.
* At 1 PM Saturday the stage was 18.3 feet and rising.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 18 feet.
* The river will continue rising to near 19.8 feet by this evening.
The river will fall below flood stage tomorrow morning.
* At 20 feet...Moderate flooding begins. Flood waters flow from
behind Beechwood to the Macon Highway Bridge. One street in West
Athens is usually flooded at 20 feet.
&&
LAT...LON 3395 8352 3400 8347 3397 8340 3389 8335
3386 8335 3392 8344
$$
GAC117-121-210753-
/O.EXT.KFFC.FL.W.0123.000000T0000Z-190422T0430Z/
/APHG1.1.ER.190419T1137Z.190420T1230Z.190421T2230Z.NO/
153 PM EDT Sat Apr 20 2019
...Flood Warning extended until late Sunday night...The Flood Warning
continues for
The Big Creek near Alpharetta.
* Until late Sunday night.
* At 1 PM Saturday the stage was 10.1 feet and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by tomorrow
evening.
* At 10 feet...Minor flooding expands along the creek from near
Cumming to Alpharetta and Roswell. Backyards of homes off Seale
Drive and Gunter Court and portions of the Golf of Georgia are
under a foot of water. The Big Creek Greenway experiences
significant flooding up to 4 feet deep with closure of the paths.
This especially occurs upstream and downstream from the gage on
Kimball Bridge Road and Rock Mill Park. A large portion of the YMCA
Campground off Preston Ridge Road will be under a two feet of
water.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
ALC081-113-GAC053-215-210753-
/O.EXT.KFFC.FL.W.0131.000000T0000Z-190422T1930Z/
/CBUG1.1.ER.190419T1234Z.190419T1415Z.190422T1330Z.NO/
153 PM EDT Sat Apr 20 2019
...Flood Warning extended until Monday afternoon...The Flood Warning
continues for
The Chattahoochee River near Columbus.
* Until Monday afternoon.
* At 1 PM Saturday the stage was 27.6 feet and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 27 feet.
* The river will continue rising to near 29.1 feet by tomorrow
morning. The river will fall below flood stage late Monday morning.
* At 30 feet...Minor flooding continues along the river upstream
and downstream from the gage on the 14th Street bridge. Large
portions of the River Walk in Columbus will be flooded up to 3 feet
deep. The water level reaches the top of the boat ramp behind the
Columbus Convention and Trade Center. The Phenix City Amphitheater
in Alabama will be flooded up to two feet deep. Portions of the
River Walk in Phenix City will begin to flood.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$
GAC089-247-210212-
/O.EXT.KFFC.FL.W.0138.000000T0000Z-190421T0212Z/
/YLOG1.1.ER.190419T1425Z.190419T2130Z.190420T2012Z.UU/
153 PM EDT Sat Apr 20 2019
...Flood Warning extended until this evening...The Flood Warning
continues for
The Yellow River near East Lithonia.
* Until this evening.
* At 12 PM Saturday the stage was 14 feet and falling.
* Minor flooding is occurring and is forecast to end this afternoon.
* Flood stage is 13 feet.
* The river will continue to fall to below flood stage by late this
afternoon.
* At 13 feet...Flood stage is reached. Minor flooding will occur in
portions of the woodlands and fields near the river upstream and
downstream from the gage on Pleasant Hill Road.
&&
LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403
$$309
WGUS82 KFFC 210145
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
945 PM EDT Sat Apr 20 2019
...The Flood Warning continues for the following rivers in Georgia...
Yellow River near Conyers below Milstead affecting Newton and
Rockdale Counties
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties
Middle Oconee River near Athens affecting Clarke and Oconee
Counties
Broad River near Carlton affecting Elbert...Madison and Oglethorpe
Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
GAC013-157-211442-
/O.EXT.KFFC.FL.W.0158.000000T0000Z-190421T1442Z/
/ACDG1.2.ER.190419T1646Z.190420T1345Z.190421T0842Z.NR/
945 PM EDT Sat Apr 20 2019
...Flood Warning extended until Sunday morning...
The Flood Warning continues for
The Middle Oconee River near Arcade.
* Until Sunday morning.
* At 845 PM Saturday the stage was 21.7 feet and falling.
* Moderate flooding is occurring, however, minor flooding is forecast
to develop by late Saturday evening.
* Flood stage is 16 feet. Moderate Flood stage is 21 feet.
* The river will continue to fall, dropping below flood stage Sunday
morning.
* At 21 feet, moderate flooding continues with significant flooding
in the woodlands, fields and pastures upstream and downstream from
the gage at Georgia Highway 82. A residential yard will be completely
flooded with the water reaching the foundation at a house just
downstream. The flood waters will reach Bismarck Circle Road upstream
from the gage.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$
GAC059-219-211525-
/O.EXT.KFFC.FL.W.0182.000000T0000Z-190421T1525Z/
/MOCG1.1.ER.190420T1649Z.190421T0030Z.190421T0925Z.NO/
945 PM EDT Sat Apr 20 2019
...Flood Warning extended until Sunday morning...
The Flood Warning continues for
The Middle Oconee River near Athens.
* Until Sunday morning.
* At 830 PM Saturday the stage was 19.7 feet and slowly rising.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 18 feet.
* The river will begin to fall late Saturday evening, dropping below
flood stage early Sunday morning.
* Between 18 and 20 feet, minor flooding occurs. Residential yards
are flooded in West Athens.
&&
LAT...LON 3395 8352 3400 8347 3397 8340 3389 8335
3386 8335 3392 8344
$$
GAC059-133-219-211545-
/O.EXT.KFFC.FL.W.0180.000000T0000Z-190423T0458Z/
/PNFG1.2.ER.190420T1657Z.190422T0000Z.190422T2258Z.NO/
945 PM EDT Sat Apr 20 2019
...Flood Warning extended until late Monday night...
The Flood Warning continues for
The Oconee River near Penfield.
* Until late Monday night.
* At 9 PM Saturday the stage was 15.2 feet and rising.
* Minor flooding is occurring, however moderate flooding is forecast
to develop.
* Flood stage is 13 feet. Moderate Flood stage is 18 feet.
* The river will continue rising, reaching near 21.6 feet by Sunday
evening then begin falling, dropping below flood stage Monday evening.
* At 17 feet, minor flooding continues to expand into the fields,
woodlands and pastures near the river. The water level is very close
to Ward Road on the right bank and flood waters will be approaching
irrigation systems that may need to be moved to higher ground.
At 18 feet, moderate flooding begins. Ward Road floods and cuts off
access to L.C. Curtis and Son Sand and Gravel Company. Irrigation
systems also begin to flood and need to be moved to higher ground.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC167-303-319-211545-
/O.EXT.KFFC.FL.W.0183.190423T1800Z-190425T1700Z/
/OCNG1.1.ER.190423T1800Z.190424T1800Z.190425T1100Z.NO/
945 PM EDT Sat Apr 20 2019
...Flood Warning extended until Thursday afternoon...
The Flood Warning continues for
The Oconee River near Oconee.
* From Tuesday afternoon until Thursday afternoon.
* At 845 PM Saturday the stage was 8.6 feet and rising.
* No flooding is occurring at this time, however, minor flooding is
forecast to develop.
* Flood stage is 17 feet.
* The river is forecast to rise above flood stage by Tuesday afternoon
and continue rising, reaching to near 18.3 feet by Wednesday afternoon.
The river is expected to fall below flood stage Thursday morning.
* At 17 feet, flood stage is reached. The water level reaches the top of the
Old Balls Ferry Road boat ramp just upstream and rightbank from the Georgia
Highway 57 bridge. Minor flooding of the woodlands near the river occurs.
At 18 feet, the water level begins to flood portions of the dirt parking lot
area near the Old Balls Ferry Road boat ramp, just upstream and rightbank
from the Georgia Highway 57 bridge. Minor flooding continues in the woodlands
near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC217-247-211545-
/O.EXT.KFFC.FL.W.0139.000000T0000Z-190421T1638Z/
/MYRG1.1.ER.190419T1433Z.190420T0845Z.190421T1038Z.UU/
945 PM EDT Sat Apr 20 2019
...Flood Warning extended until Sunday afternoon...
The Flood Warning continues for
The Yellow River near Conyers below Milstead.
* Until Sunday afternoon.
* At 845 PM Saturday the stage was 13.6 feet and falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 11 feet.
* The river will continue to fall, dropping below flood stage by Sunday
afternoon.
* At 13 feet, minor flooding continues well into the woodlands, fields and
pastures along the river upstream and downstream from the gage on Gees Mill
Road in Rockdale County. Most of Sockwell Road by the river in Newton County
will be flooded with up to 4 feet of water. Minor flooding also occurs in
Newton County in the Riverside Estates Travel and Trailer Park. A playground
by the river will be flooded.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$
GAC021-153-169-207-289-211545-
/O.EXT.KFFC.FL.W.0140.000000T0000Z-190424T1734Z/
/MACG1.1.ER.190420T1524Z.190422T0600Z.190424T1134Z.NO/
945 PM EDT Sat Apr 20 2019
...Flood Warning extended until Wednesday afternoon...
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Wednesday afternoon.
* At 830 PM Saturday the stage was 20.7 feet and rising.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 18 feet.
* The river will continue rising, reaching near 23.7 feet by Monday morning.
The river is expected to fall below flood stage Wednesday morning.
* At 21 feet, minor flooding expands with an increasing amount of the Macon
GreenWay Ocmulgee Heritage Trail flooded north of the Martin Luther King
Boulevard bridge. The flood waters will be up to two feet deep on portions of
the trail and both banks will overflow upstream from the bridge. Large portions
of the agricultural lands east of Macon and well downstream will be under 1 to
4 feet of water.
At 23 feet, minor flooding expands with large portions of the Macon GreenWay
Ocmulgee Heritage Trail flooded north of the Martin Luther King Boulevard
bridge. The flood waters will be up to 3 feet deep on portions of the trail.
Large portions of the agricultural lands east of Macon and well downstream
will be under 1 to 5 feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC105-195-221-211545-
/O.EXT.KFFC.FL.W.0170.000000T0000Z-190422T0643Z/
/CARG1.2.ER.190420T0129Z.190420T2130Z.190422T0043Z.UU/
945 PM EDT Sat Apr 20 2019
...Flood Warning extended until late Sunday night...
The Flood Warning continues for
The Broad River near Carlton.
* Until late Sunday night.
* At 845 PM Saturday the stage was 25 feet and falling.
* Minor flooding is forecast.
* Flood stage is 15 feet.
* The river will continue to fall, dropping below flood stage Sunday evening.
* Between 24 and 25 feet, minor flooding occurs well into the woodlands and fields
along the river. A sand dredge operation on the left bank near the gage will be
completely under water and large portions of Roy Wood Road and the Broad River
Outpost for Canoes and Kayaks location will be under several feet of water.
Flooding continues well up the backyard of an assisted living home off of Roy
Wood Road.
&&
LAT...LON 3419 8308 3407 8295 3401 8285 3396 8286
3402 8300 3414 8312
$$611
WGUS82 KFFC 210852
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
452 AM EDT Sun Apr 21 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Middle Oconee River near Athens affecting Clarke and Oconee
Counties
GAC059-219-210922-
/O.CAN.KFFC.FL.W.0182.000000T0000Z-190421T1525Z/
/MOCG1.1.ER.190420T1649Z.190421T0030Z.190421T0757Z.NO/
452 AM EDT Sun Apr 21 2019
The Flood Warning is cancelled for
The Middle Oconee River near Athens.
* This takes effect immediately.
* At 430 AM Sunday the stage was 17.8 feet...and falling.
* Flood stage is 18.0 feet.
* The river will continue to fall.
&&
LAT...LON 3395 8352 3400 8347 3397 8340 3389 8335
3386 8335 3392 8344
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 20, 7:38 AM EDT, 56 minutes earlier.
Area forecast discussion, Apr 20, 7:38 AM EDT, 56 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 738 AM EDT Sat Apr 20 2019 .PREV DISCUSSION... /Issued 335 AM EDT Sat Apr 20 2019/ SHORT TERM /Today through Sunday/... The upper low rotates through eastern TN by midday and slowly lifts northward away from the forecast area overnight. Highest POPs will be across north Georgia, with likely POPs possible through late afternoon. Chance POPs will extend down to the I-20 corridor through this evening and remains across northeast GA through midnight or so. With good cloud cover across the area today and some cold air advection with west winds, temperatures will be in the 50s across north Georgia with central areas struggling into the mid 60s under partly sunny clouds. High pressure at the surface and weak upper level ridging on Sunday will bring mostly clear skies and afternoon temperatures in the 70s, after overnight lows drop into the 40s. Atwell LONG TERM /Sunday Night through Friday/... Dry weather is expected through Tuesday. GFS and European are not too consistent with just the GFS indicating some moisture skirting far n GA Wednesday/Wednesday night with only small chances for light showers. The GFS is much wetter on Thursday with the rain chances exiting on Friday while the European is dry on Thursday and brings in the moisture on Friday. This is mainly due to the European starting with a closed low at 500mb and the GFS is indicating a more open wave. Instability is somewhat limited but thunderstorms will certainly be possible Thursday and Friday. BDL && .AVIATION... 12Z Update... MVFR/VFR conditions across the area will continue with improving conditions through the forecast period. Light showers will be possible across the northern TAF sites through 21z. Winds will be west near 10kts with gusts to 20kts possible through 00z. //ATL Confidence...12Z Update... Medium to high confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 54 42 72 47 / 50 10 0 0 Atlanta 54 44 71 50 / 40 20 0 0 Blairsville 47 38 66 42 / 60 30 5 0 Cartersville 53 40 71 47 / 60 20 0 0 Columbus 62 44 75 50 / 20 0 0 0 Gainesville 51 43 69 47 / 60 20 0 0 Macon 60 44 74 48 / 10 10 0 0 Rome 54 40 73 47 / 60 20 0 0 Peachtree City 56 42 72 47 / 40 10 0 0 Vidalia 65 48 74 50 / 5 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Atwell LONG TERM....BDL AVIATION...Atwell
Hazardous weather outlook, Apr 20, 4:30 AM EDT, 4 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 430 AM EDT Sat Apr 20 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 430 AM EDT Sat Apr 20 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday... No hazardous weather is expected through Wednesday. There will be a chance of thunderstorms Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:43 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 71 hr |
| Apr 19, 10:43 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| Apr 19, 10:59 PM EDT | River Flood Warning | FFC | Talbot, Upson | 21 days |
| Apr 20, 8:34 AM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 5 days |
| Apr 20, 9:41 AM EDT | River Flood Warning | FFC | Newton | 21 days |
| Apr 20, 12:15 PM EDT | River Flood Warning | FFC | Newton, Walton | 21 days |
| Apr 20, 2:13 PM EDT | River Flood Warning | FFC | Floyd | 48 hr |
| Apr 20, 4:00 PM EDT | River Flood Warning | FFC | Clarke, Oconee | 5 hr |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.